Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 126, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 22, 2011, 10:11 PM CDT for 5 counties in Iowa. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2011, 10:11 PM CDT (03:11 UTC)
- Expired
- Jul 22, 2011, 11:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cedar County, IA, Clinton County, IA, Jackson County, IA, Jones County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 56 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3095 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
548
WUUS53 KDVN 230311
SVRDVN
IAC031-045-097-105-163-230415-
/O.NEW.KDVN.SV.W.0126.110723T0311Z-110723T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1011 PM CDT FRI JUL 22 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CEDAR COUNTY IN EAST CENTRAL IOWA...
WESTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
JACKSON COUNTY IN EAST CENTRAL IOWA...
EASTERN JONES COUNTY IN EAST CENTRAL IOWA...
NORTHWESTERN SCOTT COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1115 PM CDT.
* AT 1009 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF CANTON TO CLARENCE TO 15 MILES
NORTHWEST OF ROCHESTER...OR ALONG A LINE EXTENDING FROM 19 MILES
NORTHWEST OF MAQUOKETA TO 6 MILES NORTHEAST OF STANWOOD TO 9 MILES
NORTH OF WEST BRANCH...AND MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OXFORD JUNCTION...MONMOUTH...NASHVILLE...TORONTO...LOWDEN...LOST
NATION...LA MOTTE...FULTON...ST. DONATUS...HURSTVILLE...
WHEATLAND...BENNETT...ANDREW...CALAMUS...DELMAR...BELLEVUE...
SPRINGBROOK...GRAND MOUND...WELTON...DURANT...DEWITT...CHARLOTTE...
SPRAGUEVILLE...PRESTON AND GREEN ISLAND.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 258 AND 280.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A
THREAT.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.
&&
LAT...LON 4237 9046 4233 9042 4228 9043 4222 9039
4218 9027 4183 9045 4160 9091 4162 9135
4177 9112 4196 9103 4230 9100 4229 9067
4236 9066
TIME...MOT...LOC 0311Z 296DEG 20KT 4227 9089 4195 9105
4179 9139
WIND...HAIL 60MPH <1.00IN
$$
ERVIN4 follow-up statements
272
WWUS53 KDVN 230333
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1033 PM CDT FRI JUL 22 2011
IAC031-045-097-105-163-230415-
/O.CON.KDVN.SV.W.0126.000000T0000Z-110723T0415Z/
SCOTT IA-JACKSON IA-CEDAR IA-CLINTON IA-JONES IA-
1033 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN JONES...WESTERN CLINTON...SOUTHEASTERN CEDAR...
JACKSON AND NORTHWESTERN SCOTT COUNTIES...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM OTTER CREEK TO LOWDEN TO SPRINGDALE...OR ALONG A
LINE EXTENDING FROM 11 MILES NORTH OF MAQUOKETA TO 12 MILES EAST OF
STANWOOD TO 7 MILES NORTHEAST OF WEST BRANCH...MOVING SOUTHEAST AT 25
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUCKHORN...ST. DONATUS...LOST NATION...FULTON...TORONTO...MAQUOKETA
MUNICIPAL AIRPORT...COTTONVILLE...HURSTVILLE...ELWOOD...ANDREW...
ROCHESTER...WHEATLAND...SMITHS...BENNETT...CALAMUS...BELLEVUE...
DELMAR...SPRINGBROOK...BIG ROCK...SHERMAN PARK...NEW LIBERTY...
WELTON...GRAND MOUND...DIXON...SUNBURY...SPRAGUEVILLE...PLAINVIEW...
GOOSE LAKE...DEWITT...CHARLOTTE...VAN BUREN...REECEVILLE...PRESTON
AND GREEN ISLAND.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 258 AND 280.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
&&
LAT...LON 4233 9042 4228 9043 4222 9039 4218 9027
4183 9045 4160 9091 4162 9135 4177 9112
4196 9103 4225 9095 4229 9067 4236 9066
4237 9046
TIME...MOT...LOC 0332Z 296DEG 20KT 4223 9067 4190 9091
4174 9125
WIND...HAIL 60MPH <1.00IN
$$
ERVIN289
WWUS53 KDVN 230343
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1043 PM CDT FRI JUL 22 2011
IAC105-230353-
/O.CAN.KDVN.SV.W.0126.000000T0000Z-110723T0415Z/
JONES IA-
1043 PM CDT FRI JUL 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JONES COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING WINDS
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND
FREQUENT LIGHTNING.
LAT...LON 4233 9042 4228 9043 4222 9039 4218 9027
4183 9045 4160 9091 4162 9135 4177 9112
4197 9086 4227 9083 4229 9067 4236 9066
4237 9046
TIME...MOT...LOC 0343Z 296DEG 20KT 4224 9058 4187 9084
4171 9118
$$
IAC031-045-097-163-230415-
/O.CON.KDVN.SV.W.0126.000000T0000Z-110723T0415Z/
SCOTT IA-JACKSON IA-CEDAR IA-CLINTON IA-
1043 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN CLINTON...SOUTHERN CEDAR...JACKSON AND NORTHWESTERN SCOTT
COUNTIES...
AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM COTTONVILLE TO TORONTO TO ROCHESTER...OR ALONG A
LINE EXTENDING FROM 13 MILES NORTH OF MAQUOKETA TO 15 MILES EAST OF
STANWOOD TO TIPTON...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELWOOD...ANDREW...WHEATLAND...BENNETT...SMITHS...CALAMUS...DELMAR...
BELLEVUE...SPRINGBROOK...BIG ROCK...SHERMAN PARK...NEW LIBERTY...
WELTON...GRAND MOUND...DIXON...SUNBURY...PLAINVIEW...GOOSE LAKE...
DEWITT...CHARLOTTE...VAN BUREN...SPRAGUEVILLE...REECEVILLE...PRESTON
AND GREEN ISLAND.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 258 AND 280.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.
&&
LAT...LON 4233 9042 4228 9043 4222 9039 4218 9027
4183 9045 4160 9091 4162 9135 4177 9112
4197 9086 4227 9083 4229 9067 4236 9066
4237 9046
TIME...MOT...LOC 0343Z 296DEG 20KT 4224 9058 4187 9084
4171 9118
WIND...HAIL 60MPH <1.00IN
$$
ERVIN957
WWUS53 KDVN 230357
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1057 PM CDT FRI JUL 22 2011
IAC031-045-097-163-230415-
/O.CON.KDVN.SV.W.0126.000000T0000Z-110723T0415Z/
SCOTT IA-JACKSON IA-CEDAR IA-CLINTON IA-
1057 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN CLINTON...SOUTHERN CEDAR...CENTRAL JACKSON AND
NORTHWESTERN SCOTT COUNTIES...
AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 50 TO 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM SPRINGBROOK TO CALAMUS TO ROCHESTER...OR
ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF MAQUOKETA TO 16
MILES SOUTH OF MAQUOKETA TO 7 MILES SOUTH OF TIPTON...MOVING
SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELLEVUE...DELMAR...BIG ROCK...SHERMAN PARK...NEW LIBERTY...WELTON...
GRAND MOUND...DIXON...SUNBURY...PLAINVIEW...GOOSE LAKE...DEWITT...
CHARLOTTE...VAN BUREN...REECEVILLE...PRESTON...GREEN ISLAND AND
SPRAGUEVILLE.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 258 AND 280.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4236 9045 4233 9042 4228 9043 4222 9039
4218 9027 4183 9045 4160 9091 4162 9135
4177 9112 4196 9076 4207 9072 4222 9063
4232 9062 4237 9046
TIME...MOT...LOC 0357Z 296DEG 20KT 4220 9048 4183 9075
4168 9109
WIND...HAIL 60MPH <1.00IN
$$
ERVIN251
WWUS53 KDVN 230408
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1108 PM CDT FRI JUL 22 2011
IAC031-045-097-163-230418-
/O.EXP.KDVN.SV.W.0126.000000T0000Z-110723T0415Z/
SCOTT IA-JACKSON IA-CEDAR IA-CLINTON IA-
1108 PM CDT FRI JUL 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLINTON...SOUTHERN
CEDAR...CENTRAL JACKSON AND NORTHWESTERN SCOTT COUNTIES WILL EXPIRE
AT 1115 PM CDT...
THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING SEVERE WEATHER HAVE
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE. GUSTY WINDS UP TO 50 MPH AND HEAVY RAIN WILL CONTINUE TO
ACCOMPANY THESE STORMS HAS THE MOVE ACROSS THE AREA.
LAT...LON 4236 9045 4233 9042 4228 9043 4222 9039
4218 9027 4183 9045 4160 9091 4162 9135
4177 9112 4196 9076 4207 9072 4222 9063
4232 9062 4237 9046
TIME...MOT...LOC 0408Z 296DEG 20KT 4217 9040 4180 9068
4165 9102
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 7:43 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 22, 7:43 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
743 PM CDT FRI JUL 22 2011
.UPDATE...
CONVECTION IS MOVING INTO THE NORTHWEST COUNTIES AT THIS
TIME...AND IS SLIGHTLY ELEVATED...BUT TAKING ADVANTAGE OF MORE
THAN 3000 CAPE IF NOT HIGHER. MORE SFC BASED STORMS HAVE FIRED
NORTHWEST OF OTTUMWA...THESE ARE LIKELY GOING TO BE PULSE SEVERE
IN THE NEXT HOUR. THESE TWO AREAS WILL LIKELY MERGE TO CREATE
WIDESPREAD RAIN AND STORMS OVER OUR CWA THIS EVENING. A QUICK
UPDATE HAS BEEN ISSUED EARLIER...AND ANOTHER UPDATE MAY BE
REQUIRED IN THE NEXT HOUR TO UP THE POPS AND QPF.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR BENTON-
BUCHANAN-CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR DES MOINES-
HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
EXCESSIVE HEAT WARNING FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR
CEDAR-IOWA-JOHNSON-MUSCATINE-SCOTT.
IL...HEAT ADVISORY FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR CARROLL-
JO DAVIESS-STEPHENSON.
EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR HANCOCK-
HENDERSON-MCDONOUGH-MERCER-WARREN.
EXCESSIVE HEAT WARNING FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR
BUREAU-HENRY IL-PUTNAM-ROCK ISLAND-WHITESIDE.
MO...EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR CLARK-SCOTLAND.
&&
ERVINHazardous weather outlook, Jul 22, 4:06 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 406 PM CDT FRI JUL 22 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 406 PM CDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS... WITH THE BEST CHANCES BEING ALONG AND ESPECIALLY NORTH OF INTERSTATE 80. AN ISOLATED SEVERE THUNDERSTORM WITH DAMAGING WINDS WILL BE POSSIBLE. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR AREAS ROUGHLY SOUTH OF A LINE FROM MOLINE TO WILLIAMSBURG. PLEASE SEE THE LATEST NATIONAL WEATHER SERVICE HEAT WARNING STATEMENT FOR MORE COMPLETE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS LOCATIONS SOUTH OF THE I-80 CORRIDOR AND BUILD ALONG AND NORTH OF THE I-80 CORRIDOR DURING THE AFTERNOON. HEAT INDEX VALUES OF 100 TO OVER 105 DEGREES ARE EXPECTED IN THE AFTERNOON AND EARLY EVENING. ADVISORIES AND WARNINGS FOR THE HEAT WILL BE IN PLACE ACROSS THE ENTIRE OUTLOOK AREA THROUGH SATURDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE THROUGH SATURDAY NIGHT. STORMS COULD APPROACH SEVERE LIMITS MAINLY IN THE AFTERNOON AND EVENING WITH STRONG AND POSSIBLY DAMAGING WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR. TUESDAY THROUGH THURSDAY...CHANCES FOR THUNDERSTORMS RETURN. IT IS TOO EARLY TO ASSESS ANY SEVERE RISK AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE OUTLOOK AREA THIS EVENING... AND AGAIN LATE SATURDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 22, 8:53 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
853 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN N INDEPENDENCE 42.47N 91.89W
07/22/2011 E1.00 INCH BUCHANAN IA TRAINED SPOTTER
ABOUT 1 INCH OF RAIN IN 35 MINUTES NEAR THE SOCCER
COMPLEX.
&&Local storm report, Jul 22, 9:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST 2 ENE MARION 42.04N 91.56W
07/22/2011 E70 MPH LINN IA TRAINED SPOTTER
WIND GUSTS ESTIMATED TO BE 50 TO 70 MPH.
&&Local storm report, Jul 22, 9:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
949 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND GST 5 NNE CEDAR RAPIDS 42.04N 91.65W
07/22/2011 M70 MPH LINN IA TRAINED SPOTTER
&&Local storm report, Jul 22, 9:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
952 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST MONTICELLO 42.24N 91.19W
07/22/2011 E60.00 MPH JONES IA TRAINED SPOTTER
AT COUNTY FAIRGROUNDS.
&&Local storm report, Jul 22, 9:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
954 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG MONTICELLO 42.24N 91.19W
07/22/2011 JONES IA TRAINED SPOTTER
3 TO 5 INCH TREE LIMBS DOWN IN TOWN. ONE TREE PARTIALLY
DOWN.
&&
BILLNLocal storm report, Jul 22, 9:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
958 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST MONTICELLO MUNICIPAL AI 42.23N 91.17W
07/22/2011 M59 MPH JONES IA AWOS
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:45 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 60 min |
| Jul 22, 8:59 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Jones, Linn | 61 min |
| Jul 22, 9:43 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Jones, Linn | 62 min |
| Jul 22, 9:53 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 67 min |
| Jul 22, 10:54 PM CDT | Special Weather Statement | DVN | Benton, Cedar, Iowa, Johnson, Jones, Linn | 51 min |
| Jul 23, 1:19 AM CDT | Special Weather Statement | DVN | Buchanan, Delaware, Dubuque | 116 min |
| Jul 23, 3:00 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware | 6 hr |
| Jul 23, 3:34 AM CDT | Special Weather Statement | DVN | Clinton, Jackson, Jones, Linn | 86 min |
| Jul 23, 2:32 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more | 14 hr |
| Jul 23, 6:10 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Van Buren | 50 min |
| Jul 23, 6:34 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.